# SDR HALA9900013

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- Engine: Ge CF66K
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LAX - FLT 1 - NR 1 PNEUMATIC HI TEMP LIGHT CAME ON IN CLIMB-OUT.  PERFORM RED BOX ITEMS AND FOLLOWED PROCEDURE FOR ABNORMALS.  REMOVED AND REPLACED NR 1 ENGINE H/P BLEED VALVE.  (M)
